MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSCALIBUR¿ FLOW CYTOMETER: 4 COLOR; COUNTER, DIFFERENTIAL CELL

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSCALIBUR¿ FLOW CYTOMETER: 4 COLOR; COUNTER, DIFFERENTIAL CELL
Model Number 342975
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd facscalibur¿ flow cytometer: 4 color sample results is incorrect.The following information was provided by the initial reporter: sample result not correct.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report 3004932373-2023-00001 was sent in error.There was no report of serious injury, medical intervention, or reportable device malfunction.Therefore this is not considered to be a reportable malfunction.H3 other text : see h.10.
 
Event or Problem Description

Brand Name
BD FACSCALIBUR¿ FLOW CYTOMETER: 4 COLOR
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16190683
Report Number3004932373-2023-00001
Device Sequence Number19917849
Product Code GKZ
UDI-Device Identifier00382903429752
UDI-Public00382903429752
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K973483
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number342975
Device Catalogue Number342975
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2023
Supplement Date Received by Manufacturer03/20/2023
Initial Report FDA Received Date01/17/2023
Supplement Report FDA Received Date03/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/20/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown